# SDR ASOA02654

- Difficulty date: December 31, 2002
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N283AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120236
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION IN TXK, THE FIRST OFFICER'S WINDOW POST SKIN WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE CRACKED SKIN IAW ASA EO 120-53-0119A.  (M)
